Tohoku Mathematical Journal

Ricci curvatures of contact Riemannian manifolds

Shukichi Tanno

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 40, Number 3 (1988), 441-448.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227985

Digital Object Identifier
doi:10.2748/tmj/1178227985

Mathematical Reviews number (MathSciNet)
MR0957055

Zentralblatt MATH identifier
0655.53035

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Tanno, Shukichi. Ricci curvatures of contact Riemannian manifolds. Tohoku Math. J. (2) 40 (1988), no. 3, 441--448. doi:10.2748/tmj/1178227985. https://projecteuclid.org/euclid.tmj/1178227985


Export citation

References